# SDR AUS20010441

- Difficulty date: April 20, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5337061320300
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR DOOR ACTUATOR FITTINGS (3OFF4) CRACKED FROM THE TOP TWO FASTENER HOLES IN THE VERTICAL FLANGE. FITTINGS CRACKED ARE PNO D5337061320200 (LH AFT) AND PNO D5337061320300 (RH AFTAND LH FORWARD). FOUND DURING INSPECTION IAW ER A32-53-40-9C(SB A320-53-1135).
